MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NS 3.7
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation included a review of the patient's medical history and concomitant medications.The practice indicated that the patient was very stressed, sleep deprived and had increased caffeine intake, all of which may have contributed to lower her seizure threshold.
 
Event or Problem Description
Neuronetics, inc.Received an email from a customer on (b)(6) 2022 indicating that a patient had a seizure during her 13th treatment session that day.The seizure lasted about 35 seconds; post ictal lasted about 2 to 3 minutes.Ems was called but the patient declined transport to the er.The practice confirmed that the patient sought evaluation by a neurologist and that the patient condition has returned to normal with no observed sequelae.The practice also confirmed that the patient was continuing treatment.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key16162729
Report Number3004824012-2023-00001
Device Sequence Number7005907
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNS 3.7
Device Catalogue Number81-04315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOXETINE 60MG DAILY (INCREASED FROM 40-60MG); KLONOPIN 0.5MG 2X DAILY
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite